Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had unprotected sex after periods. Took unwanted 72. Started bleeding and spotting. Is it due to pill?

Hi! I had unprotected sex 5 weeks ago that is one week after my period, and I took UNWANTED 72 right away. Two weeks later I had another period which was black, thick, chunky lasted for two days.. I continued experiencing heavy dark brown/black spoting, with no smell or itchy so I figured could be caused by the pills I took.. today I just started my period again, quite similar to the previous period. I m scared and I don t know what to do
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

These pills can cause heavy and irregular bleeding

Get an ultrasound done to see the size of uterus , endometrial lining , ovaries etc

Just relax

Best wishes
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor